# SDR CA090914007

- Difficulty date: September 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,813 hours
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23070606
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN TRYING TO ACCELERATE FROM IDLE TO 100% COMPRESSOR STALLING OCCURED WHEN THE ENGINE WAS HOT AFTER 1ST START OF THE DAY. NO PROBLEMS AT 100%, JUST SURGES ON ACCELERATION AS SOON AS THE PILOT ADVANCES THE THROTTLE (TC# 20090914007)
